Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year


CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 21, Issue 3

Issues

Prohibitions in discrete probabilistic statistical problems

A. A. Grusho / E. E. Timonina
Published Online: 2011-07-15 | DOI: https://doi.org/10.1515/dma.2011.016

Abstract

In this paper, we continue our studies concerning consistent sequences of tests in discrete probabilistic statistical schemes.

We introduce the concept of a ‘prohibition’ in a discrete probabilistic scheme and give a series of examples where ‘prohibitions’ arise.

In statistical problems, tests exist whose critical sets are completely determined by means of ‘prohibitions.’ We find necessary and sufficient conditions for existence of consistent sequences of tests in discrete schemes where all critical sets are defined by means of ‘prohibitions.’

About the article

Received: 2010-12-13

Published Online: 2011-07-15

Published in Print: 2011-07-01


Citation Information: Discrete Mathematics and Applications, Volume 21, Issue 3, Pages 275–281, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma.2011.016.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A. A. Grusho, N. A. Grusho, and E. E. Timonina
Journal of Mathematical Sciences, 2016, Volume 218, Number 2, Page 154

Comments (0)

Please log in or register to comment.
Log in